# SDR DALA2016111408793

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BEAM NR 6 ON FWD PASSENGER DOOR L1. BEAM NR 6 ON FWD PASSENGER DOOR WAS REPAIRED PER ER/A 551749-14 REV ORIGINAL AND ETI-17-16-156 REV ORIGINAL.
